# SDR USAA2009052191249

- Difficulty date: May 19, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 63,026 hours, 28,164 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8326558 - FLT 632 SEA-PHX - LANDING GEAR - CREW RECEIVED AN UNSAFE GEAR WARNING / LANDING GEAR DISAGREE ECAM WARNING FOR THE RIGHT MAIN GEAR ON APPROACH INTO PHX.  NO EMERGENCY WAS DECLARED HOWEVER EMERGENCY EQUIPMENT RESPONDED.  MAINTENANCE REPLACED WIRING FROM 14GA SENSOR PER WIRING DIAGRAM 32-11-02.  OPERATIONAL CHECK WAS GOOD.
